RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 270, Number 6, Pages 1312–1317 (Mi dan46140)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

“Hessians” of integrals of the Korteweg–de Vries equation and perturbations of finite-zone solutions

I. M. Krichever

Open Joint-Stock Company "Krzhizhanovsky Power Engineering institute"

Full text: PDF file (669 kB)

Bibliographic databases:
UDC: 513.835
Presented: С. П. Новиков
Received: 23.11.1982

Citation: I. M. Krichever, ““Hessians” of integrals of the Korteweg–de Vries equation and perturbations of finite-zone solutions”, Dokl. Akad. Nauk SSSR, 270:6 (1983), 1312–1317

Citation in format AMSBIB
\Bibitem{Kri83}
\by I.~M.~Krichever
\paper ``Hessians'' of integrals of the Korteweg--de Vries equation and perturbations of finite-zone solutions
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 270
\issue 6
\pages 1312--1317
\mathnet{http://mi.mathnet.ru/dan46140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0712939}
\zmath{https://zbmath.org/?q=an:0543.35087}


Linking options:
  • http://mi.mathnet.ru/eng/dan46140
  • http://mi.mathnet.ru/eng/dan/v270/i6/p1312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov, “Expansions with respect to squares, symplectic and poisson structures associated with the Sturm–Liouville problem. I”, Theoret. and Math. Phys., 72:3 (1987), 909–920  mathnet  crossref  mathscinet  zmath  isi
    2. S. B. Kuksin, “Perturbation theory for quasiperiodic solutions of infinite-dimensional Hamiltonian systems, and its application to the Korteweg–de Vries equation”, Math. USSR-Sb., 64:2 (1989), 397–413  mathnet  crossref  mathscinet  zmath
    3. L. A. Kalyakin, “Asymptotic decay of solutions of the Liouville equation under perturbations”, Math. Notes, 68:2 (2000), 173–184  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. L. A. Kalyakin, “Asymptotic analysis of autoresonance models”, Russian Math. Surveys, 63:5 (2008), 791–857  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:62
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020